I have had long term constipation with several episodes of impaction?
I have had long term constipation with several episodes of impaction. I have been treated with movicol and enemas and am awaiting a colonoscopy .
I started taking magnesium citrate and last night experienced intense spasm and burning pain in my lower back and rectum. Foul smelling gas and diohorea. My stomach feels very painful and I felt very dizzy and sick
I had also taken 4 movicol sachets
I have been diagnosed with low b12 at 200 could this also be contributing to my symptoms ?
I have no appetite and cannot taste well.
I have been given Prozac to manage the symptoms of feeling very low with all of this
Should I just stop all laxatives and give my bowel a chance to settle down ?
Hi and welcome to question doctors .com
Absolutely and unfortunately laxatives works temporarily and they are not therapeutic drugs..they just help for the time u use them and then … Nothing
You need to do the colonoscopy to be assured nothing bad going on inside ..
-drink plenty of water 1liter in the morning and 3 litres along the day.
-eat vegetables and fruits in every meal.
-take 5 meals a day that helps your digestion.
-taking olive oil in the morning on a cup of water (tea spoon oil)
Instead of the laxatives …
Massage your abdomen or ask some one to do so in a circular manner starting from lower right up to upper right upper left and lower left.
your bowel is somewhat getting used to the laxatives and is getting dependant.
it better you gradually reduce the use of laxatives and concentrate more on high fibre diet.
YOUR LIVER DOES NOT SEEM TO BE ABLE TO DIGEST THE FOOD PROPERLY . TAKE LIVER DIGESTIVE ENZYMES SO THAT THE STOOL FORMATION WILL BE NATURAL